# SDR DALA2021081604713

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 52,844 hours, 27,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 - CRACK INDICATION NOTED ON RH FR 42 TI ANGLE CONNECTION WEBN SIDE SECOND HOLE FROM THE BOTTOM AT THE 9 O CLOCK POSITION. CORRECTIVE ACTION: REPAIRED SHEAR PLATE AT FR 42 AT RH SIDE IAW ER/A 593285-14AD REV ORIGINAL.(1913007)
